MAUDE Adverse Event Report: CHOICESPINE, LLC AMBASSADOR ANTERIOR CERVICAL PLATE; 3 LEVEL PLATE 42MM

CHOICESPINE, LLC AMBASSADOR ANTERIOR CERVICAL PLATE; 3 LEVEL PLATE 42MM
Model Number 05-100-03-0042
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient came in complaining of throat pain which was due to screw backing out.The locking device on the ambassador plate failed causing screw to backout.Both 4.0mmx14mm screws were removed from patient with no injury.
 
Event or Problem Description

Brand Name
AMBASSADOR ANTERIOR CERVICAL PLATE
Common Device Name
3 LEVEL PLATE 42MM
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville, tn TN 37919
MDR Report Key9652616
Report Number3005819474-2019-00003
Device Sequence Number713990
Product Code KWQ
UDI-Device Identifier10885862269485
UDI-Public10885862269485
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143576
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number05-100-03-0042
Device Catalogue Number05-100-03-0042
Device Lot Number70813020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR